MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8436-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Paralysis (1997); Numbness (2415)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event.Brand name: wave writer alpha, upn: (b)(6), model: sc-1232, serial: (b)(6), batch: (b)(6).
 
Event or Problem Description
It was reported that following a spinal cord stimulation (scs) implant procedure, the patient woke with numbness and loss of sensation in legs.The time between the paddle lead implant and the onset of symptoms was 30 minutes.The physician assessed that there was a build-up of blood, causing pressure.The patient underwent a procedure in which the scs paddle lead and implantable pulse generator (ipg) were explanted.The physician does not feel the event was device related but wanted to rule out any possible involvement.The patient has recovered.The explanted devices will not be returned as they were discarded at the medical facility.

Brand Name
COVEREDGE MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik shernburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17239898
Report Number3006630150-2023-03790
Device Sequence Number6840410
Product Code LGW
UDI-Device Identifier08714729995821
UDI-Public08714729995821
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/29/2024
Device Model NumberSC-8436-70
Device Catalogue NumberSC-8436-70
Device Lot Number7072934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown